# SDR DHL2002806014

- Difficulty date: October 17, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Part number: R27024
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

1)  #3 ENG "B" LOOP FAILS TO TEST #3 ENG "B" LOOP SELECTED, FIRE WARNING LIGHT WILL START TO LIGHT AND WILL FAIL TEST2)   INSTALLED RELAY R2-7003. XFERRED TO DMI 10693 PER MEL 26-2-3 CAT C XFERRED TO DMI 10693 ON LG PG 3193773)  REF DMI # 10693 (# 3 ENG. "B" FIRE LOOP FAILS TO TEST)4)  REMOVED AND REPLACED FIRE WARNING RESET RELAY R2-7024 OPS CHECKS GOOD IAW DC-8 M/M 26-10-1 THIS CLEARS DMI#10693 PLACARD REMOVED
